# SDR AALA201810249005

- Difficulty date: October 22, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N810AN
- Make and model: Boeing 787-8
- Aircraft serial: 40628
- Aircraft time: 13,055 hours, 1,390 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT AT THE L1 DOOR WAS INOPERATIVE.  REPLACED THE BATTERY IAW AMM 25-64-00.
